# SDR DL757960271

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Empty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND FWD CABIN HALO FIRE BOTTLE EMPTY.  REPLACED BOTTLE.
